# SDR UALA2010123004764

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 37,284 hours, 14,353 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 160
- Condition: Inoperative
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR NR 1 FAULT, RTFL IN FLT WENT THRU ECAM CAME ONLINE FOR 30 SECONDS, FAILED AGAIN.  COMPLIED WITH MEL 2420E.  ACCOMPLISHED GENERAL VISUAL INSP AND NO DEFECTS NOTED.  DUE TO REPETITIVE GEN 1 FAULTS INSPECT TERMINAL BLOCK 400VT1 & CONNECTOR 401VC1.  IDG HARNESS UP TO FIREWALL DISCONNECT IS NEW & IN GREAT SHAPE.  NO PIN AND SOCKET ARCING OR BURNING.  BLOCK 400VT1 HARNESS TO 400VC1 IS ALSO NEW AND IN GREAT SHAPE ALL WIRES SECURE AT BLOCK 400VT1.  NO ARCING OR BURNING NOTED.  CHECKED WIRE SECURITY AT 1999VT, 9XU1 & 19XU1 NO PROBLEMS FOUND.  REPLACED NR 1 GCU. RAN BOTH ENGINES 6 MINS, NO DEFECTS NOTED.
